Vol. 72, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Sufficiency of jets

Jean-Jacques Gervais

Vol. 72 (1977), No. 2, 419–422
Abstract

We give a necessary and sufficient condition for the C-sufficiency of a jet: this generalizes and improves some results of J. N. Mather and J. C. Tougeron. Our result, given in terms of G-sufficiency which is a generalization of the ordinary sufficiency, can be applied to many cases.

Mathematical Subject Classification 2000
Primary: 58C25
Secondary: 57D45
Milestones
Received: 10 February 1977
Published: 1 October 1977
Authors
Jean-Jacques Gervais